On the jumps in the series of ramifications groups
Colloque de théorie des nombres (Bordeaux, 1969), Mémoires de la Société Mathématique de France, no. 25 (1971), pp. 127-133.
@incollection{MSMF_1971__25__127_0,
     author = {Maus, Eckart},
     title = {On the jumps in the series of ramifications groups},
     booktitle = {Colloque de th\'eorie des nombres (Bordeaux, 1969)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {127--133},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {25},
     year = {1971},
     doi = {10.24033/msmf.44},
     zbl = {0245.12014},
     mrnumber = {51 #449},
     url = {http://archive.numdam.org/articles/10.24033/msmf.44/}
}
TY  - CHAP
AU  - Maus, Eckart
TI  - On the jumps in the series of ramifications groups
BT  - Colloque de théorie des nombres (Bordeaux, 1969)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1971
DA  - 1971///
SP  - 127
EP  - 133
IS  - 25
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/msmf.44/
UR  - https://zbmath.org/?q=an%3A0245.12014
UR  - https://www.ams.org/mathscinet-getitem?mr=51 #449
UR  - https://doi.org/10.24033/msmf.44
DO  - 10.24033/msmf.44
ID  - MSMF_1971__25__127_0
ER  - 
%0 Book Section
%A Maus, Eckart
%T On the jumps in the series of ramifications groups
%B Colloque de théorie des nombres (Bordeaux, 1969)
%A Collectif
%S Mémoires de la Société Mathématique de France
%D 1971
%P 127-133
%N 25
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.44
%R 10.24033/msmf.44
%F MSMF_1971__25__127_0
Maus, Eckart. On the jumps in the series of ramifications groups, in Colloque de théorie des nombres (Bordeaux, 1969), Mémoires de la Société Mathématique de France, no. 25 (1971), pp. 127-133. doi : 10.24033/msmf.44. http://archive.numdam.org/articles/10.24033/msmf.44/

CL J.P. Serre. - Corps Locaux, Paris, 1962. | MR | Zbl

[1] H. Hasse. - Normenresttheorie galoischer Zahlkörper mit Anwendungen auf Führer und Diskriminanten abelscher Zahlkörper, J. Fac. Sci. Toyo 2, 477-498 (1934). | JFM | Zbl

[2] M.A. Marshall. - The Ramification Filters of Abelian Extensions of a Local Field, Queen's University, Kingston, 1969.

[3] E. Maus. - Existenz p-adischer Zahlkörper zu vorgegebenem Verzweigungsverhalten. Hamburg, 1965.

[4] E. Maus. - Arithmetisch disjunkte Körper, Crelle 226, 184-203, (1967). | MR | Zbl

[5] E. Maus. - Die gruppentheoretische Struktur der Verzweigungsgruppenreihen, Crelle 230, 1-28, (1968). | MR | Zbl

[6] J.T. Tate. - p-Divisible groups, Proceedings of a Conference on Local Fields, Driebergen, (1966). | Zbl

[7] B.F. Wyman. - Wild Ramification in Cyclic Extensions of Complete Fields, Berkely, (1966).

Cited by Sources: